MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
Reportedly, a cc4204a intraocular lens, diopter +26.5 was not used due to the surgeon saw a "dark spot" on the lens.Reporter states that a back-up lens was used instead.This occurred on (b)(6) 2019.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
H3-device evaluation: the lens was returned in liquid, in a lens case/vial.Visual inspection found no visible damage to the lens.The lens was inspected under 10x and 20x power and no black spot was noted.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9532324
Report Number2023826-2019-02453
Device Sequence Number11348214
Product Code HQL
UDI-Device Identifier00841542102520
UDI-Public00841542102520
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.